# SDR AALA201804069011

- Difficulty date: April 4, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 23,169 hours, 12,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361101300000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE FLOORBOARD 231VF AT ROW 7 & 8, SPONGY.   AIRCRAFT WAS GROUNDED.  REPLACED THE FLOORBOARD IAW AMM 53-22-12-400.
